# SDR SIMA20210205003

- Difficulty date: February 5, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD SUPPORT AT FR 47-48 CRACKED 1 CRACK, .25 IN LENGTH.  C/A-PERFORMED PERMANENT REPAIR TO RT OMEGA BEAM INBD SUPPORT AT FR 47-48 IAW EMB 145 SRM 53-23-02RE.
